advertisement
Question
Posted by: Dave | 2011/05/01

Lyrica

Hi Doc

I have just started taking Lyrica for nerve pain in my back, i am prescribed 75mg x 4 per day. The problem is am currently experiencing what i can only describe as little electric schocks in my brain and my whole body spasms that last a split second. I must say that this drug has worked wonders so i am just wondering if it is a tempory thing as i really don''t want to stop this medication

Thanx a mil

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dave

I think what you are experiencing can be a side effect from Lyrica or due to the nerve irriation. Consult your doctor for a full examination to exclude any other possibilities that might be causing these new symptoms.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement